# SDR SWIA202055818

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 1199925
- Condition: Migrated
- Location: Crgo Dr Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR HANDLE SHAFT PIN MIGRATED CAUSING DAMAGE TO SHAFT HOUSING AT 12 O'CLOCK POSITION.   (C-CHECK) RO 2/1/2021   INSTALLED CARGO DOOR HANDLE SHAFT HOUSING REF  CRJ-900 SRM 51-42-21-001-001-A01 , DWG 600-35027 REV M . COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
